# SDR F3LA200000027

- Difficulty date: December 18, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION UNDER AFT CARGO COMPARTMENT SUPPORT ANGLE THRESHOLD.  MAINTENANCE REPLACED AFT CARGO COMPARTMENT SUPPORT ANGLE UNDER THRESHOLD PER SRM 51-30-2 AND DRAWING NO. 69-43233.
